Arkiv for Matematik, 1993, Volume 31

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (23 articles)

Issue 1

[1] Unique linearly convex support of an analytic functional

Mats Andersson Matematiska, institutionen, CTH

TBD mathscidoc:1701.332780

Arkiv for Matematik, 31, (1), 1-12, 1991.6
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the distribution of Sidon series

Nakhlé H. Asmar University of Missouri-Columbia, Columbia, MO, USA Stephen Montgomery-Smith University of Missouri-Columbia, Columbia, MO, USA

TBD mathscidoc:1701.332781

Arkiv for Matematik, 31, (1), 13-26, 1991.11
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Martin boundaries of sectorial domains

Michael C. Cranston Department of Mathematics, University of Rochester Thomas S. Salisbury Department of Mathematics and Statistics, York University

TBD mathscidoc:1701.332782

Arkiv for Matematik, 31, (1), 27-49, 1991.8
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Representation of quasianalytic ultradistributions

Soon-Yeong Chung Department of Mathematics, Duksung Women's University Dohan Kim Department of Mathematics, Seoul National University

TBD mathscidoc:1701.332783

Arkiv for Matematik, 31, (1), 51-60, 1991.12
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemann's zeta-function and the divisor problem. II

Matti Jutila Department of Mathematics, University of Turku

TBD mathscidoc:1701.332784

Arkiv for Matematik, 31, (1), 61-70, 1990.9
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Milnor fiber of a generic arrangement

Peter Orlik Department of Mathematics, University of Wisconsin Richard Randell Department of Mathematics, University of Iowa

TBD mathscidoc:1701.332785

Arkiv for Matematik, 31, (1), 71-81, 1991.10
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Wavelets and paracommutators

Lizhong Peng Institute of Mathematics, Peking University

TBD mathscidoc:1701.332786

Arkiv for Matematik, 31, (1), 83-99, 1989.7
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 135 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A simplified proof for a moving boundary problem for Hele-Shaw flows in the plane

Michael Reissig Department of Mathematics, Bergakademie Freiberg Lothar v. Wolfersdorf Department of Mathematics, Bergakademie Freiberg

TBD mathscidoc:1701.332787

Arkiv for Matematik, 31, (1), 101-116, 1991.6
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Commutators of Littlewood-Paley sums

Carlos Segovia IAM, CONICET, Universidad de Buenos Aires, (FCE y N) José L. Torrea Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.332788

Arkiv for Matematik, 31, (1), 117-136, 1991.5
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Plane harmonic measures live on sets of σ-finite length

Thomas H. Wolff Department of Mathematics Evans Hall, University of California, Berkeley

TBD mathscidoc:1701.332789

Arkiv for Matematik, 31, (1), 137-172, 1991.12
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Degenerations of minimal ruled surfaces

Bruce Craùder Department of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332790

Arkiv for Matematik, 31, (2), 173-173, 1992.8
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The area integral and its density for BMO and VMO functions

Rodrigo Bañuelos Department of Mathematics, Purdue University Jean Brossard Institut Fourier, Université de Grenoble I

TBD mathscidoc:1701.332791

Arkiv for Matematik, 31, (2), 175-196, 1992.3
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 162 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Special results in adjunction theory in dimension four and five

Mauro C. Beltrametti Dipartimento di Matematica, Università degli Studi di Genova Andrew J. Sommese Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.332792

Arkiv for Matematik, 31, (2), 197-208, 1991.11
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A smooth pseudoconvex domain in$C$^{2}for which$L$^{∞}-estimates for $$\bar \partial $$ do not holddo not hold

Bo Berndtsson Department of Mathematics Chalmers University of Technology, University of Göteborg

TBD mathscidoc:1701.332793

Arkiv for Matematik, 31, (2), 209-218, 1991.8
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A general discrepancy theorem

H. -P. Blatt Mathem.-Geogr. Fakultät, Katholische Universität Eichstätt H. N. Mhaskar Department of Mathematics, California State University

TBD mathscidoc:1701.332794

Arkiv for Matematik, 31, (2), 219-246, 1992.4
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Entropy numbers of tensor products of operators

David E. Edmunds Mathematics Division, University of Sussex Hans-Olav Tylli Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332795

Arkiv for Matematik, 31, (2), 247-274, 1992.1
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations

L. Escauriaza Department of Mathematics, University of Chicago C. E. Kenig Department of Mathematics, University of Chicago

TBD mathscidoc:1701.332796

Arkiv for Matematik, 31, (2), 275-296, 1991.11
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the asymptotic behaviour of the number of distinct factorizations into irreducibles

Franz Halter-Koch Institut für Mathematik, Karl-Franzens-Universität

TBD mathscidoc:1701.332797

Arkiv for Matematik, 31, (2), 297-305, 1993.2
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Interpolation of subcouples and quotient couples

Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332798

Arkiv for Matematik, 31, (2), 307-338, 1991.12
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Removability theorems for solutions of degenerate elliptic partial differential equations

Pekka Koskela Department of Mathematics, University of Jyväskylä Olli Martio Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332799

Arkiv for Matematik, 31, (2), 339-353, 1991.11
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Respectful quasiconformal extension from dimension$n$−1 to$n$

Jouni Luukkainen Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332800

Arkiv for Matematik, 31, (2), 355-376, 1991.8
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Hyperbolicity of localizations

Tatsuo Nishitani Department of Mathematics College of General Education, Osaka University

TBD mathscidoc:1701.332801

Arkiv for Matematik, 31, (2), 377-393, 1993.3
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Boundedness, compactness, and Schatten$p$-classes of Hankel operators between weighted Dirichlet spaces

Zhijian Wu Department of Mathematics, The University of Alabama

TBD mathscidoc:1701.332802

Arkiv for Matematik, 31, (2), 395-417, 1992.4
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved